# SDR ASAA2021090335847

- Difficulty date: September 3, 2021
- Submitted: September 22, 2021
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 49,136 hours, 14,619 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Extractor
- Part number: 2340061
- Part serial: 7859
- Condition: Faulted
- Location: Lt Ecs
- Part time: 55 hours, 22 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

UPON USING APU BLEED AIR, THE FLIGHT DECK WAS INUNDATED WITH ICE PELLETS AND AIR COMING THROUGH THE VENTS AT APPROX 5-10X NORMAL VOLUME AFTER TWO CYCLES WE TURNED OFF APU BLEED AIR AND CALLED MX. GROUNDED - YES. REMOVED AND REPLACED 2 EACH WATER EXTRACTOR ON L/H AIR COND PACK OPS AND LEAK CHECK GOOD, NO ICE PELLETS NOTED IN COCKPIT REF B737-800 AMM 21-51-40-00-801.
